Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 161, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 20, 2013, 4:16 PM MDT for Albany County, Laramie County, Wyoming. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2013, 4:16 PM MDT (22:16 UTC)
- Expired
- Jul 20, 2013, 5:00 PM MDT
- In force
- 44 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Albany County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 37 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.3 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 318 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 1421 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
588
WUUS55 KCYS 202216
SVRCYS
WYC001-021-202300-
/O.NEW.KCYS.SV.W.0161.130720T2216Z-130720T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
416 PM MDT SAT JUL 20 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALBANY COUNTY IN SOUTHEAST WYOMING...
SOUTHWESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 500 PM MDT
* AT 413 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YELLOW PINE
CAMPGROUND...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTH CROW CAMPGROUND...VEDAUWOO...GRANITE SPRINGS CAMPGROUND AND
RESERVOIR...BUFORD...CRYSTAL LAKE RESERVOIR AND CAMPGROUND.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 320 AND 345.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4100 10502 4100 10537 4130 10549 4136 10536
TIME...MOT...LOC 2216Z 327DEG 24KT 4126 10541
HAIL...1.00IN
WIND...60MPH
$$
HAHN2 follow-up statements
056
WWUS55 KCYS 202231
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MDT SAT JUL 20 2013
WYC001-021-202300-
/O.CON.KCYS.SV.W.0161.000000T0000Z-130720T2300Z/
ALBANY WY-LARAMIE WY-
431 PM MDT SAT JUL 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LARAMIE AND SOUTHEASTERN ALBANY COUNTIES UNTIL 500 PM MDT...
AT 427 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH CROW
CAMPGROUND...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRANITE SPRINGS CAMPGROUND AND RESERVOIR...BUFORD...CRYSTAL LAKE
RESERVOIR AND CAMPGROUND.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 330 AND 345.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4100 10502 4101 10530 4125 10540 4129 10530
TIME...MOT...LOC 2231Z 327DEG 24KT 4120 10531
HAIL...1.00IN
WIND...60MPH
$$
HAHN076 WWUS55 KCYS 202238 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 438 PM MDT SAT JUL 20 2013 WYC001-021-202249- /O.CAN.KCYS.SV.W.0161.000000T0000Z-130720T2300Z/ ALBANY WY-LARAMIE WY- 438 PM MDT SAT JUL 20 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LARAMIE AND SOUTHEASTERN ALBANY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4100 10502 4101 10530 4125 10540 4129 10530 TIME...MOT...LOC 2239Z 327DEG 24KT 4115 10527 $$ HAHN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:29 PM MDT, 47 minutes earlier.
Area forecast discussion, Jul 20, 3:29 PM MDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 329 PM MDT SAT JUL 20 2013 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 328 PM MDT SAT JUL 20 2013 FAIRLY WIDESPREAD STRONG THUNDERSTORMS WERE CURRENTLY OVER SOUTHEAST WYOMING...ROUGHLY SOUTH OF A KLAR TO KTOR LINE. THE STORMS HAVE BEEN PRODUCING HEAVY RAIN...STRONG WIND GUSTS AND HAIL. STORMS FIRED INITIALLY OVER THE MOUNTAINS AND THEN MORE RECENTLY ON VARIOUS BOUNDARIES IN THAT AREA. THE ACTIVITY WILL MOVE TO THE EAST AND SOUTHEAST THROUGH EARLY TONIGHT...WITH SEVERE WEATHER QUITE POSSIBLE OVER THE EAST PART OF THE CWA. THE ACTIVITY WILL TAPER OFF AND END FROM WEST TO EAST TONIGHT... WITH SOME LINGERING SHOWERS AND STORMS OVER THE NORTHERN AND EASTERN PANHANDLE EVEN AFTER 06Z. THE STORMS ARE IN A MORE EARLY SUMMER TIME ENVIRONMENT...WITH BETTER 0-6 KM SHEAR AND THE LOW LEVEL THETA-E AXIS OVER THE EASTERN WYOMING BORDER EARLY THIS AFTERNOON. PRECIPITABLE WATER VALUES AROUND AN INCH WILL ALSO FAVOR HEAVY RAIN AND POSSIBLE FLOODING. DRIER AIR WILL SPREAD OVER THE CWA GRADUALLY FROM WEST TO EAST THROUGH MONDAY. SCATTERED LATE DAY THUNDERSTORMS WILL BE POSSIBLE AGAIN OVER THE EAST PART OF THE CWA ON SUNDAY...WITH LITTLE OR NO ACTIVITY ON MONDAY. TEMPERATURES WILL BE WELL ABOVE NORMAL BOTH DAYS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 328 PM MDT SAT JUL 20 2013 UPPER HIGH CENTERED NR THE GREAT BASIN WILL SLOWLY MIGRATE INTO THE DESERT SOUTHWEST BY THE LATTER HALF OF THE WEEK. FLOW ARE THE PERIPHERY OF THE HIGH WILL TAP INTO MONSOONAL MOISTURE AND ADVECT IT INTO THE INTERMOUNTAIN WEST. SO EXPECT TO SEE PRECIPITATION CHANCES RETURN AND GIVEN THE SLOW STEERING WINDS AND PWATS THAT WILL RETURN TO BETWEEN 0.75 AND 1.25 INCHES...EXPECT HEAVY RAIN CHANCES TO RETURN. BEFORE THEN...TUESDAY WILL BE DRY AS THE UPPER HIGH TRANSITIONS. LLVL THERMAL RIDGE WILL HOLD TO THE WEST OF THE AREA...ALTHOUGH H7 TEMPERATURES WILL CLIMB TO BETWEEN 16-18C. THIS WILL PRODUCE HIGH TEMPERATURES WELL INTO THE 90S AT MOST LOCATIONS. MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE SINGLE DIGITS IN AREAS WEST OF THE LARAMIE RANGE ON TUESDAY. HOWEVER...LIGHTER SURFACE WINDS WILL SUPPRESS FIRE WEATHER CONCERNS. INITIAL SURGE OF MONSOONAL MOISTURE WILL RETURN ON WEDNESDAY. BEST INSTABILITY AND LLVL CONVERGENCE WILL BE MAINLY CONFINED TO SOUTHEAST WYOMING...BUT CANT RULE OUT ELSEWHERE. THURSDAY LOOKS TO PROVIDE THE BEST CHANCE FOR PRECIPITATION IN THE EXTENDED AS SHORTWAVE ENERGY ROTATES ACROSS THE AREA. MUCH OF THE SAME FOR FRIDAY AND SATURDAY AS MOISTURE RECYCLES DAILY AROUND THE PERIPHERY OF UPPER HIGH. OF COURSE...BEST CHANCES FOR DAILY CONVECTION WILL COME DURING THE AFTERNOON AND EVENING HOURS...BUT WOULD NOT BE SURPRISED IF SOME OF THE ACTIVITY LINGERS INTO THE OVERNIGHT HOURS. HIGH TEMPERATURES WILL SLOWLY FALL BACK INTO THE 80S THROUGH THE END OF THE WEEK AND UPCOMING WEEKEND AS MORE MOISTURE/CLOUD-COVER LIMITS INSOLATION. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1144 AM MDT SAT JUL 20 2013 MAIN AVIATION IMPACT WILL BE THE THREAT FOR SHOWERS AND THUNDERSTORMS AND RESULTANT MVFR VSBYS THIS AFTERNOON AND EVENING. THIS WILL ESPECIALLY BE THE CASE FOR TERMINALS TO THE EAST OF THE LARAMIE RANGE WHERE THE ATMOSPHERE WILL BE MOST FAVORABLE. AS OF 1745Z...CONVECTION HAS JUST BEGAN TO DEVELOP OFF THE SOUTHEAST WYOMING MOUNTAINS. THIS TREND WILL CONTINUE AS THUNDERSTORMS BECOME MORE NUMEROUS THIS AFTERNOON. THESE THUNDERSTORMS ARE NOT ANTICIPATED TO AFFECT AIRFIELDS UNTIL AFTER 20Z OR 21Z. COVERAGE WILL BE SUFFICIENT ENOUGH TO INCLUDE A TEMPO GROUP AT MOST SITES. SHOWERS AND THUNDERSTORMS WILL LIKELY PUSH SOUTH AND EAST OF THE AIRFIELDS BY 02Z OR 03Z...WITH GRADUAL IMPROVEMENT ANTICIPATED THEREAFTER. A FEW OF THE STRONGEST THUNDERSTORMS MAY CONTAIN LARGE HAIL AND DAMAGING WINDS... ESPECIALLY AT WESTERN NEBRASKA PANHANDLE SITES. && .FIRE WEATHER... ISSUED AT 328 PM MDT SAT JUL 20 2013 FIRE WEATHER CONCERNS INCREASE OVER THE CWA...ESPECIALLY WESTERN SECTIONS STARTING ON SUNDAY AND CONTINUING POSSIBLY INTO TUESDAY. WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 20 TO 25 MPH OVER CARBON AND ALBANY COUNTIES SUNDAY AND MONDAY DURING THE DAY. MINIMUM RELATIVE HUMIDITY VALUES WILL BE BETWEEN 7 AND 12 PERCENT OVER THE LOWER ELEVATIONS OF THOSE COUNTIES SUNDAY THROUGH TUESDAY. WILL HOLD OFF ON THE ISSUANCE OF A FIRE WEATHER WATCH FOR THOSE ZONES AS CONDITIONS ARE AT OR BELOW CLIMATOLOGY AND WINDS WILL BE MARGINAL. FURTHER TO THE EAST...MINIMUM RELATIVE HUMIDITY VALUES WILL NOT BE AS LOW AND SOME LATE DAY STORMS WILL BE PRESENT THROUGH MONDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...WEILAND LONG TERM...HAHN AVIATION...HAHN FIRE WEATHER...WEILAND
Hazardous weather outlook, Jul 20, 10:07 AM MDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1007 AM MDT SAT JUL 20 2013 WYZ101-103>105-109>116-210845- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 1007 AM MDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL FORM OVER THE MOUNTAINS EARLY THIS AFTERNOON AND THEN MOVE TO THE SOUTHEAST. THE STORMS WILL BE MOST NUMEROUS OVER THE SNOWY AND SIERRA MADRE RANGES. THE ACTIVITY WILL PRODUCE BRIEF WIND GUSTS TO 45 MPH AND A PERIOD OF MODERATE RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ102-106>108-117>119-210845- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1007 AM MDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP OVER AND NEAR THE LARAMIE RANGE EARLY THIS AFTERNOON. THE ACTIVITY WILL THEN MOVE TO THE SOUTHEAST AND INTENSIFY. MANY OF THE STORMS WILL PRODUCE HEAVY RAIN...SMALL HAIL...FREQUENT LIGHTNING AND WIND GUSTS TO 50 MPH. SOME OF THE STORMS WILL PRODUCE SEVERE WEATHER OVER AND NEAR THE WESTERN NEBRASKA PANHANDLE IN THE LATE AFTERNOON AND EARLY EVENING. HAIL UP TO AN INCH AND ONE HALF IN DIAMETER AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE. LOCALIZED FLOODING FROM THE HEAVY RAINFALL WILL BE POSSIBLE AS WELL. THE STORMS WILL END BY THE EARLY EVENING IN SOUTHEAST WYOMING AND BY MIDNIGHT OVER THE PANHANDLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP EAST OF THE LARAMIE RANGE ONCE AGAIN SUNDAY AFTERNOON AND CONTINUE THROUGH SUNSET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR THE WESTERN NEBRASKA PANHANDLE BETWEEN 3 PM AND 9 PM. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Local storm report, Jul 20, 3:35 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
335 PM MDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL MANVILLE 42.78N 104.62W
07/20/2013 M0.50 INCH NIOBRARA WY TRAINED SPOTTER
&&
MJAMSKILocal storm report, Jul 20, 3:54 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
354 PM MDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 2 W LUSK 42.76N 104.49W
07/20/2013 M1.00 INCH NIOBRARA WY TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL.
&&
MJAMSKILocal storm report, Jul 20, 3:55 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
355 PM MDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 2 E LUSK 42.76N 104.41W
07/20/2013 M1.00 INCH NIOBRARA WY TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL.
&&
MJAMSKILocal storm report, Jul 20, 4:01 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
401 PM MDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN 4 SE CHEYENNE 41.10N 104.74W
07/20/2013 M1.00 INCH LARAMIE WY TRAINED SPOTTER
RAINFALL MEASURED IN 60 MINUTES.
&&
MJAMSKISpecial weather statement, Jul 20, 4:03 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 403 PM MDT SAT JUL 20 2013 WYZ102-107-108-202230- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY- 403 PM MDT SAT JUL 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN PLATTE... SOUTHERN NIOBRARA AND EXTREME NORTHWESTERN GOSHEN COUNTIES UNTIL 430 PM MDT... AT 359 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KEELINE...OR 14 MILES WEST OF LUSK...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RAWHIDE BUTTES... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4274 10443 4255 10445 4262 10483 4276 10481 TIME...MOT...LOC 2204Z 276DEG 9KT 4269 10469 MAZUR
Special weather statement, Jul 20, 4:06 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 406 PM MDT SAT JUL 20 2013 WYZ115>117-202245- LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 406 PM MDT SAT JUL 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LARAMIE AND SOUTHEASTERN ALBANY COUNTIES UNTIL 445 PM MDT... AT 403 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF LARAMIE...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TIE CITY CAMPGROUND... YELLOW PINE CAMPGROUND... NORTH CROW CAMPGROUND... VEDAUWOO... GRANITE SPRINGS RESERVOIR AND CAMPGROUND... BUFORD... CRYSTAL LAKE RESERVOIR AND CAMPGROUND... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 320 AND 335. && LAT...LON 4116 10511 4106 10540 4136 10554 4140 10547 TIME...MOT...LOC 2205Z 329DEG 21KT 4133 10546 HAHN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:00 PM MDT | Special Weather Statement | CYS | Albany | 30 min |
| Jul 20, 12:27 PM MDT | Special Weather Statement | CYS | Platte | 48 min |
| Jul 20, 12:53 PM MDT | Special Weather Statement | CYS | Platte | 52 min |
| Jul 20, 1:35 PM MDT | Special Weather Statement | CYS | Albany | 55 min |
| Jul 20, 1:45 PM MDT | Special Weather Statement | CYS | Albany | 60 min |
| Jul 20, 2:32 PM MDT | Special Weather Statement | CYS | Albany | 43 min |
| Jul 20, 2:55 PM MDT | Special Weather Statement | CYS | Laramie | 35 min |
| Jul 20, 3:02 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 43 min |
| Jul 20, 3:05 PM MDT | Special Weather Statement | CYS | Albany | 25 min |
| Jul 20, 3:07 PM MDT | Special Weather Statement | CYS | Laramie | 38 min |
| Jul 20, 3:14 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 46 min |
| Jul 20, 3:17 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 28 min |
| Jul 20, 3:24 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 36 min |
| Jul 20, 3:29 PM MDT | Special Weather Statement | CYS | Laramie | 31 min |
| Jul 20, 3:30 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 45 min |
| Jul 20, 4:03 PM MDT | Special Weather Statement | CYS | Niobrara | 27 min |
| Jul 20, 4:06 PM MDT | Special Weather Statement | CYS | 39 min | |
| Jul 20, 4:24 PM MDT | Areal Flood Advisory | CYS | Goshen, Laramie | 3 hr |
| Jul 20, 4:33 PM MDT | Special Weather Statement | CYS | Goshen | 27 min |
| Jul 20, 4:46 PM MDT | Special Weather Statement | CYS | Laramie | 29 min |
| Jul 20, 5:25 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 35 min |
| Jul 20, 5:50 PM MDT | Special Weather Statement | CYS | Converse | 40 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.